# SDR SWIA202005190771

- Difficulty date: March 27, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR27 IN BETWEEN FS1069.75 - FS1088.20 - MARKED.   (C-CHECK) RO 5/16/2020   REPLACED STGR 27  BETWEEN FS977 - FS1098 REFCRJ -900 SRM AND DWG, COMPLETED TASK CARD , ALL CHECKS OKAY
